# SDR YENA201901200037

- Difficulty date: January 20, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 59,324 hours, 21,235 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 766, GCM-JFK. SEAT 19C EMERGENCY LIGHT FOUND INOP ON WALK AROUND; FOUND SEAT 19C EMERGENCY LIGHT CONNECTOR DISCONNECTED. RECONNECTED EMERGENCY LIGHT CONNECTOR AND OPS OK PER AMM 33-51-00.
